# SDR SWIA20240809706

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,948 hours, 41,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL HAS 4 SPOTS OF CORROSION ON THE TOP SURFACE. CORROSION FOUND RANGING FROM FS 513.00 TO FS 554.00   (FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
